# SDR 00FDEA00041

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: ARM6020505
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

00-22  AT CR FL 310 SEL, WING ANTI-ICE ON, HAD NR 1 MANIFOLD FAILURE LIGHT ILLUM.  PNEU SUPPLY OFF FOR NR 1 ON FOR 2/3, ISOL VLV 1-2 OPEN AT TIME OF FAILURE.  REMOVED AND REPLACED NR 4 L/E SLAT PER DC10-30 MM 27-80-01-4-2, LEAK AND OPS CK GOOD.  INSTALL NR 4 SLAT PER EA 8-3011-49033.
